Symptoms: Right side of face feels tingly, swollen, or numb. Leg and arm weakness and lightheaded and a little dizzy?

I'm a 24 yrs old male with little to no health problems at all for now. I woke up Sunday feeling dizzy then a few hours later still dizzy and lightheaded and throwing up. I felt nauseated and threw up 3 times but I no longer feel nauseous anymore. My problem is since Sunday I still feel lightheadedness and weakness and as if my right side of my entire face and head is more pulsy, tingly, swelling feeling than usual. And my problem also is these symptoms return and go away for a few hours since I got sick. I'd say around between 2-7pm I'll feel the symptoms and they would go away until the next day and return around the same time from what I notice. Also I feel as if I cannot do much activity and need to stay in bed more, it's started to scare me because they're so many similar symptoms and I don't know what this is. I've never in my life woke up feeling like this well feeling dizzy and lightheaded and sometimes no desire to eat since I threw up. I am going to see a doctor when my mother wakes up I don't know what this is or if it's: Vertigo, Stroke, Ear infection, Brain tumor, and more. I got a flu shot a month ago too and I got the flu for the past few years, and I don't know if this is just my flu getting into my system somehow. However nobody else in my family was sick or is sick. Day 1 when I first woke up my dizziness symptoms were much worse everything was moving. But now I think it's more lightheaded dizziness.

Update:

Or Labyrinthitis? I noticed I've been getting flu like symptoms every year it seems. Please guys, I'm asking this because I'm very worried and now I have anxiety concerning my health now. I never felt a "flu" like this. I did forget to mention my family does have a history of HBP and HBS High Blood Pressure and High Blood Sugar. My mother is currently on meds and idk if this is a factor or not. I really hope this isn't a stroke. She even believes I might have HBP and may need medication.

2 Answers

Relevance
  • Aa
    Lv 4
    1 month ago

    See a doctor as soon as possible

    Source(s): .
    • Login to reply the answers
  • Anonymous
    1 month ago

    list all medication that you are taking

    and stop them

    • Login to reply the answers
Still have questions? Get your answers by asking now.